# SDR YENA2025110401082

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 36,787 hours, 7,261 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#187, BOS-LAX. "FUME EVENT IN RAIN ON TAKEOFF THROUGH 12000FT. RAN PROCEDURE DISSIPATED WITH PACK 2 OFF AND X BLEED SHUT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A ISOLATED FAULT TO BE TYPE 10. AMBIENT AIR ODOR PER TSM 05-50-00-810-085B. A/C IS OK FOR SVC. UNABLE TO DUPLICATE ODOR EVENT. APU INSPECTION PERFORMED PER EC #A4925017-01 FOR PRECAUTIONARY PURPOSES WITH NO FINDINGS."
